# SDR ASAA2014020306764

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 21,100 hours, 6,482 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT NOT DISPLAYED ON CDU MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED RESET OF SATCOM SYS. SATCOM PROMPT APPEARS ON CDU.  SATCOM SYS.  OPS CK'S GOOD, REF: FIM TASK23-15-801.
